# SDR SWAA2016061652924

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 65,803 hours, 52,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 6913
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR LEVER PLACED IN UP POSITION ALL LIGHTS WENT OUT.  WHEN HANDLE PLACED IN OFF POSITION, BOTH RED AND GREEN LIGHTS ILLUMINATED AND ACFT WAS SLOW TO CLIMB WITH NOTICEABLE YAW TO THE RT.  WHEN HANDLE PLACED IN UP IAW QRH, LIGHTS WENT OUT AND YAW WENT AWAY.  R & R MLG PRIORITY MODULAR VALVE IAW AMM.
